# SDR USAA920080385

- Difficulty date: January 3, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - NR 6006033 AND I2A53011/1, CRACKED BULKHEAD WEB, BS 178, RBL 1, WL 207.  REPAIRED BULKHEAD WEB, BS 178, RBL 1, WL 207 IAW USAIRWAYS EA 100192.
